# SDR ASOA2015102813980

- Difficulty date: October 28, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 34,756 hours, 31,411 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Fouled
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

F/A REPORT MAIN AIR SERVICE DOOR IS HARD TO OPEN.  FOUND FOD AT MAIN PAX DOOR LEVEL HANDLE.  REMOVED FOD.  OPS CHECK TEST GOOD, REF AMM 52-11-21.
